# SDR FDEA201007192589

- Difficulty date: July 19, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Fitting
- Part number: A5711230120000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TEE FITTING HOLE "C" SHOWS A CRACK INDICATION WHILE PERFORMING BHEC FOR NDT.  CONTACT ENGINEERING.  ENGINEER SHALL COORDINATE A REPAIR WITH ACFT MFG THAT IS ACCEPTABLE TO THE FAA OR DGAC.   REPAIRED HOLE IAW EA 6-5710-136669, TITLE "WINGS - EO 5710-7-3322-CTR WING LOWER SKIN TEE FITTING AT RIB 1 AND STIFFENER 8 (LT)".  REINSTALLED STIFFENER IAW SRM 51-40-21, PARA 7.
